| Model Number |
CNWTT0 |
| Medical Device Problem Codes |
Crack (1135); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during surgery, there was loading error and the lens was cracked.There was patient contact.